# SDR CA151006012

- Difficulty date: September 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Eclips ECLIPSEEA500
- Engine: Pwa PW6000*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXIING AIRCRAFT AFTER LANDING, PILOT REPORTED FUEL LEAKING FROM THE COWLINGS, ENGINE FUEL LINE WAS FOUND LEAKING. REPLACED BY FBO.
